# SDR UPS97823652

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME AND T-1 DOOR INNER WEB SEVERLY CORRODED FS 380 BETWEEN LONG 12L AND 13L.  REPAIRED IAW DHC SK-819-824, REF UPS ENRG FILE NR DC8-53-1850.
